American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(36.0X) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 153 found      Go to page: 1 2 3 4 > >>

[1] Aurel Wintner. On linear instability. Quart. Appl. Math. 13 (1955) 192-195. MR 69983.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Hirsh Cohen. On subharmonic synchronization of nearly-linear systems. Quart. Appl. Math. 13 (1955) 102-105. MR 69991.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] C. R. Putnam. Integrable potentials and half-line spectra . Proc. Amer. Math. Soc. 6 (1955) 243-246. MR 0070003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Robert W. McKelvey. The solutions of second order linear ordinary differential equations about a turning point of order two . Trans. Amer. Math. Soc. 79 (1955) 103-123. MR 0069344.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Joanne Elliott. Eigenfunction expansions associated with singular differential operators . Trans. Amer. Math. Soc. 78 (1955) 406-425. MR 0068701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Philip Hartman and Aurel Wintner. On linear, second order differential equations in the unit circle . Trans. Amer. Math. Soc. 78 (1955) 492-500. MR 0069342.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Robert L. Evans. Errors in asymptotic solutions of linear ordinary differential equations. Quart. Appl. Math. 12 (1954) 295-300. MR 63509.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Herbert B. Keller and Joseph B. Keller. Lowest eigenvalues of nearly circular regions. Quart. Appl. Math. 12 (1954) 141-150. MR 62313.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] J. B. Serrin. A note on the wave equation . Proc. Amer. Math. Soc. 5 (1954) 307-308. MR 0061263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Garrett Birkhoff and Jack Kotik. Note on the heat equation . Proc. Amer. Math. Soc. 5 (1954) 162-167. MR 0060120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Choy-Tak Taam. The boundedness of the solutions of a nonlinear differential equation . Proc. Amer. Math. Soc. 5 (1954) 122-125. MR 0061242.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Robert L. Evans. Asymptotic and convergent factorial series in the solution of linear ordinary differential equations . Proc. Amer. Math. Soc. 5 (1954) 89-92. MR 0059424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Robert L. Evans. Erratum to: Asymptotic and convergent factorial series in the solution of linear ordinary differential equations . Proc. Amer. Math. Soc. 5 (1954) 1000. MR 0064939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] C. R. Putnam. Stability and almost periodicity in dynamical systems . Proc. Amer. Math. Soc. 5 (1954) 352-356. MR 0062302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Hyman J. Zimmerberg. On fundamental matrix solutions . Proc. Amer. Math. Soc. 5 (1954) 391-394. MR 0062903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] G. M. Muller. On the indefinite integrals of functions satisfying homogeneous linear differential equations . Proc. Amer. Math. Soc. 5 (1954) 716-719. MR 0063503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] C. R. Putnam. A note on correlation functions and stability in dynamical systems . Proc. Amer. Math. Soc. 5 (1954) 696-699. MR 0068054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Choy-Tak Taam. An extension of Osgood's oscillation theorem for a nonlinear differential equation . Proc. Amer. Math. Soc. 5 (1954) 705-715. MR 0067286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Walter Strodt. Contributions to the asymptotic theory of ordinary differential equations in the complex domain. Memoirs of the AMS (1954) MR 0067290.
Book volume table of contents

[20] C. R. Putnam. On the gaps in the spectrum of the Hill equation. Quart. Appl. Math. 11 (1954) 496-498. MR 59430.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] C. R. Putnam. A sufficient condition for an infinite discrete spectrum. Quart. Appl. Math. 11 (1954) 484-487. MR 58061.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] W. F. Bauer. Modified Sturm-Liouville systems. Quart. Appl. Math. 11 (1953) 273-283. MR 64970.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] John E. Brock. Variation of coefficients of simultaneous linear equations. Quart. Appl. Math. 11 (1953) 234-240. MR 54120.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] G. W. Morgan. Some remarks on a class of eigenvalue problems with special boundary conditions. Quart. Appl. Math. 11 (1953) 157-165. MR 54132.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] George Seifert. On certain solutions of a pendulum-type equation. Quart. Appl. Math. 11 (1953) 127-131. MR 56789.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] C. O. Hines. Reflection of waves from varying media. Quart. Appl. Math. 11 (1953) 9-31. MR 54130.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] H. E. Moses. A note on the application of Schwinger's variational principle to Dirac's equation of the electron. Quart. Appl. Math. 11 (1953) 111-118. MR 53332.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] S. D. Conte and W. C. Sangren. An asymptotic solution for a pair of first order equations . Proc. Amer. Math. Soc. 4 (1953) 696-702. MR 0058059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] J. B. Diaz and H. F. Weinberger. A solution of the singular initial value problem for the Euler-Poisson-Darboux equation . Proc. Amer. Math. Soc. 4 (1953) 703-715. MR 0058099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] B. Viswanatham. The existence of harmonic vibrations . Proc. Amer. Math. Soc. 4 (1953) 371-372. MR 0056786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 153 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia